×

zbMATH — the first resource for mathematics

Construction of solitary solution and compacton-like solution by variational iteration method. (English) Zbl 1147.35338
Summary: Variational iteration method is used to construct solitary solutions and compacton-like solutions for nonlinear dispersive equations. The chosen initial solution (trial function) can be in compacton form or in soliton form with some unknown parameters which can be determined in the solution procedure. The compacton-like solution can be converted to solitary solution by suitable choice of a parameter, and vice versa.

MSC:
35Q35 PDEs in connection with fluid mechanics
35Q51 Soliton equations
35A15 Variational methods applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Rosenau, P.; Hyman, J.M., Compactons: solitons with finite wavelengths, Phys rev lett, 75, 5, 564-567, (1993) · Zbl 0952.35502
[2] Wazwaz, A.M., Two reliable methods for solving variants of the KdV equation with compact and noncompact structures, Chaos, solitons & fractals, 28, 2, 454-462, (2006) · Zbl 1084.35079
[3] Wazwaz, A.M.; Helal, M.A., Nonlinear variants of the BBM equation with compact and noncompact physical structures, Chaos, solitons & fractals, 26, 3, 767-776, (2005) · Zbl 1078.35110
[4] Wazwaz, A.M., Compactons, solitons and periodic solutions for some forms of nonlinear Klein-Gordon equations, Chaos, solitons & fractals, 28, 4, 1005-1013, (2006) · Zbl 1099.35125
[5] Wazwaz, A.M., New compactons, solitons and periodic solutions for nonlinear variants of the KdV and the KP equations, Chaos, solitons & fractals, 22, 1, 249-260, (2004) · Zbl 1062.35121
[6] Wazwaz, A.M.; Helal, M.A., Variants of the generalized fifth-order KdV equation with compact and noncompact structures, Chaos, solitons & fractals, 21, 3, 579-589, (2004) · Zbl 1049.35163
[7] Wazwaz, A.M., Existence and construction of compacton solutions, Chaos, solitons & fractals, 19, 3, 463-470, (2004) · Zbl 1068.35124
[8] Zhu, Y.; Gao, X., Exact special solitary solutions with compact support for the nonlinear dispersiveK(m,n) equations, Chaos, solitons & fractals, 27, 2, 487-493, (2006) · Zbl 1088.35547
[9] Zhu, Y.; Chang, Q.; Wu, S., Exact solitary-wave solutions with compact support for the modified KdV equation, Chaos, solitons & fractals, 24, 1, 365-369, (2005) · Zbl 1067.35099
[10] He, J.H., Approximate solution of nonlinear differential equations with convolution product nonlinearities, Comput meth appl mech eng, 167, 1-2, 69-73, (1998) · Zbl 0932.65143
[11] He, J.H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput meth appl mech eng, 167, 1-2, 57-68, (1998) · Zbl 0942.76077
[12] He, J.H., Variational iteration method—a kind of non-linear analytical technique: some examples, Int J non-linear mech, 34, 4, 699-708, (1999) · Zbl 1342.34005
[13] He, J.H., Variational iteration method for autonomous ordinary differential systems, Appl math comput, 114, 2-3, 115-123, (2000) · Zbl 1027.34009
[14] Momani, S.; Abuasad, S., Application of he’s variational iteration method to Helmholtz equation, Chaos, solitons & fractals, 27, 5, 1119-1123, (2006) · Zbl 1086.65113
[15] Soliman AA. A numerical simulation and explicit solutions of KdV-Burgers’ and Lax’s seventh-order KdV equations. Chaos, Solitons & Fractals, in press. doi:10.1016/j.chaos.2005.08.054.
[16] Abulwafa EM, Abdou MA, Mahmoud AA. The solution of nonlinear coagulation problem with mass loss. Chaos, Solitons & Fractals, in press. doi:10.1016/j.chaos.2005.08.044.
[17] Odibat, Z.M.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Int J nonlinear sci numer simulat, 7, 1, 27-36, (2006) · Zbl 1401.65087
[18] He, J.H., Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons & fractals, 26, 3, 695-700, (2005) · Zbl 1072.35502
[19] He, J.H., Limit cycle and bifurcation of nonlinear problems, Chaos, solitons & fractals, 26, 3, 827-833, (2005) · Zbl 1093.34520
[20] He, J.H., Homotopy perturbation method for bifurcation of nonlinear problems, Int J nonlinear sci numer simulat, 6, 2, 207-208, (2005) · Zbl 1401.65085
[21] El-Shahed, M., Application of he’s homotopy perturbation method to volterra’s integro-differential equation, Int J nonlinear sci numer simulat, 6, 2, 163-168, (2005) · Zbl 1401.65150
[22] Wang, D.; Zhang, H.Q., Further improved F-expansion method and new exact solutions of konopelchenko-dubrovsky equation, Chaos, solitons & fractals, 25, 3, 601-610, (2005) · Zbl 1083.35122
[23] Wang, M.; Li, X., Applications of F-expansion to periodic wave solutions for a new Hamiltonian amplitude equation, Chaos, solitons & fractals, 24, 5, 1257-1268, (2005) · Zbl 1092.37054
[24] Liu, J.; Yang, K., The extended F-expansion method and exact solutions of nonlinear pdes, Chaos, solitons & fractals, 22, 1, 111-121, (2004) · Zbl 1062.35105
[25] Ren, Y.J.; Zhang, H.Q., A generalized F-expansion method to find abundant families of Jacobi elliptic function solutions of the (2+1)-dimensional Nizhnik-Novikov-Veselov equation, Chaos, solitons & fractals, 27, 4, 959-979, (2006) · Zbl 1088.35536
[26] He, J.H., Variational principles for some nonlinear partial differential equations with variable coefficients, Chaos, solitons & fractals, 19, 4, 847-851, (2004) · Zbl 1135.35303
[27] Zhang, J.; Yu, J.Y.; Pan, N., Variational principles for nonlinear fiber optics, Chaos, solitons & fractals, 24, 1, 309-311, (2005) · Zbl 1135.78330
[28] Liu, H.M., Generalized variational principles for ion acoustic plasma waves by he’s semi-inverse method, Chaos, solitons & fractals, 23, 2, 573-576, (2005) · Zbl 1135.76597
[29] El-Danaf, T.S.; Ramadan, M.A.; Abd-Alaal, F.E.I., The use of Adomian decomposition method for solving the regularized long-wave equation, Chaos, solitons & fractals, 26, 3, 747-757, (2005) · Zbl 1073.35010
[30] Abassy, T.A.; El-Tawil, M.A.; Saleh, H.K., The solution of KdV and mkdv equations using Adomian pade approximation, Int J nonlinear sci numer simulat, 5, 4, 327-339, (2004) · Zbl 1401.65122
[31] El-Sayed, S.M.; Kaya, D.; Zarea, S., The decomposition method applied to solve high-order linear Volterra-Fredholm integro-differential equations, Int J nonlinear sci numer simulat, 5, 2, 105-112, (2004) · Zbl 1401.65149
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.